| Model Number |
HX-202UR |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The subject device has not yet been received for evaluation.The cause of the reported event cannot be determined.A supplemental report will be filed if and when the product is returned and investigation has been completed.The instruction manual of the device states: "do not try to forcibly withdraw the instrument from the endoscope if the clip cannot be detached from the instrument.Forcibly withdrawing the instrument could cause patient injury such as punctures, hemorrhages or mucous membrane damage.Do not withdraw the instrument or change the angulation of the endoscope when clipping is not completely finished (when the slider is not pulled to the end).Doing so may tear tissue inside the body cavity, resulting in patient injury, such as punctures, hemorrhages or mucous membrane damage".
Event or Problem Description
1 of 2.It was reported that the hx-202ur.A quick clip failed to deploy during a colonoscopy procedure.The clip failed to deploy when the user was trying to clip a polyp site.The device was inspected prior to use.No fragment of the device was inside the patient and therefore no fragment retrieval is needed.The intended procedure was completed with a different device.A polyp snare/biopsy was used.The current condition of the patient is good and no patient harm or injury was reported due to the event.The subject device was not available for evaluation.Related complaints: (b)(4).